# SDR COMA0360143

- Difficulty date: March 11, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 22,861 hours, 21,705 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 605A
- Condition: Unreliable
- Location: Nlg
- Part time: 12,145 hours, 12,248 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5130 NLG FAILED TO RETRACT WHEN GEAR SELECTED UP.  REPLACED THE NLG PRIORITY VALVE.
